ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Controlled diffusions with constraints

Borkar, VS and Ghosh, Mrinal K (1990) Controlled diffusions with constraints. In: Journal of Mathematical Analysis and Applications, 152 (1). pp. 88-108.

[img] PDF
Controlled_Diffusions.pdf - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
Official URL: http://dx.doi.org/10.1016/0022-247X(90)90094-V


Controlled diffusion problems with classical cost structures (ergodic, discounted, etc.) are considered when finitely many additional cost functionals of the same type are required to lie in prescribed intervals. Existence of an optimal Markov control is proved by convex analytic methods.

Item Type: Journal Article
Publication: Journal of Mathematical Analysis and Applications
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 11 Jul 2007
Last Modified: 28 Feb 2019 05:04
URI: http://eprints.iisc.ac.in/id/eprint/11495

Actions (login required)

View Item View Item